# SDR DL76G070719

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 27,981 hours, 11,358 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,444 hours, 7,556 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704703
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,444 hours, 7,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

A/C RTB DUE TO RT ENGINE HAVING NO RESPONSE WITH THROTTLES MOVED FORWARD.  THRUST REVERSER CDU HAD RECENTLY BEEN CHANGED.  MTC ADJUSTED THE THRUST REVERSER SLEEVE TRANSDUCER.  ENGINE OP CKS NML.
